# SDR USAASB00222

- Difficulty date: August 18, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 1849 - AFTER TAKEOFF FROM LGA, AT 6,000 FEET, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED WITH THE EGT GAUGE FLUCTUATING.  THE NEEDLE ON THE GAUGE WOULD SPIKE UP AND DOWN BETWEEN 1150-1295 DEGREES.  THE NEEDLE THEN BECAME STUCK AT 1295 DEGREES.  DUE TO LOW CEILINGS AND WET RUNWAYS IN LGA, THE CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO JFK.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED THE NR 1 ENGINE EGT INDICATOR (P/N WL202EED6) AND REMOVED AND REPLACED PINS 1 AND 2 ON CONNECTOR D1208 AS PRECAUTIONARY.  AFTER A REPEAT WRITE-UP THE FOLLOWING DAY, MAINTENANCE REPLACED ALL EGT PROBES AND LEADS ON NR 1 ENGINE PER MM 77-21-01.  RAN ENGINE AT VARIOUS POWER SETTINGS AND CRUISE POWER IN
